Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 175, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 7:54 PM CDT for Crawford County, Franklin County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 7:54 PM CDT (00:54 UTC)
- Expired
- Apr 24, 2011, 8:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 50 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -8.7
The text
As transmitted, in the capitals the NWS used until 2016.
635
WUUS54 KTSA 250054
SVRTSA
ARC033-047-250130-
/O.NEW.KTSA.SV.W.0175.110425T0054Z-110425T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 830 PM CDT
* AT 752 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF MULBERRY TO 6 MILES EAST OF
BRANCH...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
OZARK...DENNING...ALTUS AND WIEDERKEHR VILLAGE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 21 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3537 9372 3537 9374 3539 9379 3532 9380
3531 9381 3531 9390 3523 9391 3522 9394
3556 9411 3557 9369 3538 9369
TIME...MOT...LOC 0054Z 270DEG 36KT 3547 9398 3528 9384
$$2 follow-up statements
280
WWUS54 KTSA 250103
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SUN APR 24 2011
ARC033-250113-
/O.CAN.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
CRAWFORD AR-
803 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD COUNTY IS
CANCELLED...
LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
3537 9372 3537 9374 3539 9379 3532 9380
3531 9381
TIME...MOT...LOC 0103Z 270DEG 36KT 3546 9386 3533 9380
$$
ARC047-250130-
/O.CON.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
FRANKLIN AR-
803 PM CDT SUN APR 24 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL FRANKLIN COUNTY...
AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OZARK TO 6 MILES SOUTHEAST OF MEG...MOVING EAST AT 40
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...OZARK...
DENNING...ALTUS...WIEDERKEHR VILLAGE AND ALIX.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 32 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
3537 9372 3537 9374 3539 9379 3532 9380
3531 9381
TIME...MOT...LOC 0103Z 270DEG 36KT 3546 9386 3533 9380
$$457
WWUS54 KTSA 250126
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
826 PM CDT SUN APR 24 2011
ARC047-250136-
/O.EXP.KTSA.SV.W.0175.000000T0000Z-110425T0130Z/
FRANKLIN AR-
826 PM CDT SUN APR 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN COUNTY
EXPIRES AT 830 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3533 9391 3556 9390 3556 9369 3538 9369
3537 9372 3537 9374 3539 9379 3532 9380
3531 9381
TIME...MOT...LOC 0126Z 270DEG 36KT 3546 9358 3533 9352
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:01 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Apr 24, 6:01 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT SUN APR 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF TRAINING CONVECTION HAS DEVELOPED ALONG THE FRONTAL
SURFACE FROM MLC TO FYV. LINE HAS SLOWLY BEEN SAGGING
SOUTHWARD...BUT MLC/FYV/FSM SHOULD SEE HEAVY RAIN IN TS THROUGH
MUCH OF THE FIRST 6 HOURS OF THE TAF. NEAR SEVERE WIND GUSTS MAY
OCCUR DURG THE TIME FRAME OF ABOUT 2315Z THROUGH 0030Z AT FSM.
ADDITIONAL SHRA/TSRA WILL BE LIKELY THROUGH THE NIGHT AT ALL
TERMINALS. FRONT WILL MOVE NORTHWARD BY TOMORROW...BRINGING
SOUTHERLY WINDS AND LIFTING CIGS TO THE TERMINALS. ADDITIONAL TSRA
WILL BE POSSIBLE AS THE FRONT MOVES SOUTH AGAIN TOWARD THE END OF
THE VALID TAF PERIOD.
&&
.PREV DISCUSSION... /ISSUED 318 PM CDT SUN APR 24 2011/
DISCUSSION...
MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS MOST
OF THE REGION THROUGHOUT THE DAY TODAY. A BROAD... CONTINUOUS
SWATH OF 3 TO 6 INCH RAINFALL TOTALS LIES FROM WESTERN CREEK AND
OKFUSKEE COUNTIES IN EAST CENTRAL OKLAHOMA TO NORTHERN BENTON AND
CARROLL COUNTIES IN NORTHWEST ARKANSAS. THE WEATHER REGIME THAT
HAS PRODUCED THIS ACTIVITY IS EXPECTED TO CONTINUE THROUGH
MONDAY... WITH THE STATIONARY FRONTAL BOUNDARY CONTINUING TO BE
THE FOCUS FOR HEAVY RAINFALL. SOIL HAS BECOME SATURATED AND AS
RAINFALL TOTALS CONTINUE TO ADD UP... FLOODING ISSUES WILL BECOME
MORE NUMEROUS ACROSS THE REGION.
AN UPPER LOW WILL FINALLY MOVE ACROSS THE CENTRAL PLAINS MONDAY INTO
TUESDAY... WHICH WILL GIVE THE PERSISTENT STATIONARY FRONT A PUSH TO
THE SOUTHEAST. HOWEVER... UNSTABLE CONDITIONS WILL CONTINUE TO
RESIDE ALONG AND SOUTH OF THE FRONT. WITH THE INCREASED UPPER AND
LOWER LEVEL DYNAMICS... CHANCES FOR SEVERE STORMS ACROSS OUR
SOUTHEASTERN COUNTIES ARE EXPECTED TO INCREASE GREATLY MONDAY AFTERNOON
AND EVENING.
TUESDAY SHOULD PROVIDE A BRIEF RESPITE FROM THE NEARLY CONTINUOUS
THUNDERSTORM AND RAINFALL ACTIVITY. HOWEVER... MODELS HAVE BEEN
CONSISTENT IN SWINGING ONE FINAL LOBE OF THE DEPARTING UPPER LOW
PRESSURE SYSTEM ACROSS THE REGION LATE TUESDAY. THIS LOBE
AND ASSOCIATED VORT MAX WILL QUICKLY GENERATE A SURFACE FRONT THAT
WILL SWING THROUGH THE REGION... INTERACTING WITH THE REMAINING LOW
LEVEL MOISTURE TO PRODUCE ANOTHER ROUND OF CONVECTIVE STORMS LATE
TUESDAY INTO WEDNESDAY.
LESS CLOUDINESS... WARMER TEMPERATURES... AND A MORE TRANQUIL
WEATHER PATTERN IS EXPECTED FROM THURSDAY INTO NEXT WEEKEND.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ074-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...22Hazardous weather outlook, Apr 24, 5:00 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT SUN APR 24 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SUN APR 24 2011
...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING
FOR THE NEXT FEW DAYS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A STATIONARY BOUNDARY REMAINS DRAPED ACROSS SOUTHEASTERN OKLAHOMA
INTO THE ARKANSAS RIVER VALLEY LATE THIS AFTERNOON...WITH ONGOING
THUNDERSTORMS GENERALLY ALONG AND NORTH OF THE FRONT. A FEW OF THESE
STORMS COULD BECOME SEVERE INTO THE EVENING HOURS...WITH LARGE HAIL
AND DAMAGING WINDS POSSIBLE. ADDITIONAL THUNDERSTORMS MAY MOVE INTO
OR DEVELOP IN THE WARM SECTOR ACROSS SOUTHEAST OKLAHOMA INTO THE
EVENING...WHERE CAP STRENGTH REMAINS MINIMIZED. ANY STORM THAT
DEVELOPS NEAR OR ON THE BOUNDARY COULD POSE A TORNADO THREAT...AT
LEAST INTO THE EARLY TO MID EVENING.
HEAVY RAINFALL WILL BE A MAJOR CONCERN THIS EVENING AND THROUGH THE
OVERNIGHT HOURS...WITH SHOWERS AND THUNDERSTORMS CONTINUING AS THE
LOW-LEVEL JET STRENGTHENS. WIDESPREAD 2 TO 3 INCH RAINFALL HAS
OCCURRED OVER THE PAST 24 HOURS...WITH LOCAL AMOUNTS AROUND 4 TO 5
INCHES IN PARTS OF NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA.
TRAINING OF THUNDERSTORMS WILL EASILY RESULT IN AN ADDITIONAL INCH
OR TWO OF RAIN OVERNIGHT...RESULTING IN FLASH FLOODING AND PROLONGED
PERIODS OF AREAL AND RIVER FLOODING ACROSS THE REGION. SEVERAL AREA
RIVERS...ESPECIALLY IN THE ILLINOIS RIVER BASIN...WILL REMAIN IN
FLOOD INTO EARLY NEXT WEEK.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EMERGENCY
MANAGERS AND LAW ENFORCEMENT AGENCIES SHOULD MONITOR ANY AREAS
THAT ARE PRONE TO FLOODING...AND BE PREPARED TO TAKE APPROPRIATE
ACTION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL AND HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY BEFORE FINALLY EXITING TO THE SOUTH AND EAST TUESDAY
NIGHT INTO WEDNESDAY. SEVERE WEATHER WILL BE POSSIBLE MONDAY
AFTERNOON/EVENING AND AGAIN TUESDAY AFTERNOON/EVENING AS A SERIES
OF UPPER LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. THERE WILL BE
THE POTENTIAL FOR TORNADOES...LARGE HAIL AND DAMAGING WINDS WITH
BOTH ROUNDS OF SEVERE WEATHER. THE BEST CHANCES FOR TORNADOES WILL
BE ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN MONDAY AND
TUESDAY AS THE GROUND HAS BECOME MORE SATURATED. FURTHER DETAILS
SEE THE FLASH FLOOD WATCH /OKCFFATSA/ THAT HAS BEEN POSTED THROUGH
MONDAY NIGHT FOR PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Apr 24, 7:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
743 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL MANSFIELD 35.06N 94.25W
04/24/2011 E0.88 INCH SEBASTIAN AR EMERGENCY MNGR
&&
SFPLocal storm report, Apr 24, 7:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE
744 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM FLASH FLOOD CHESTER 35.68N 94.18W
04/24/2011 CRAWFORD AR EMERGENCY MNGR
HIGHWAY 282 FLOODED ... NEAR I-540 MM 27.
&&
SFPLocal storm report, Apr 24, 7:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
750 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM FLASH FLOOD VAN BUREN 35.44N 94.35W
04/24/2011 CRAWFORD AR EMERGENCY MNGR
STREET FLOODING AT HIGHWAY 59 AND SPRUCE AND SOUTH 4TH
AND VINE.
&&
SFPLocal storm report, Apr 24, 7:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD EUFAULA 35.29N 95.58W
04/24/2011 MCINTOSH OK LAW ENFORCEMENT
WATER OVER THE ROAD REPORTED NEAR PARADISE POINT
&&
MATLocal storm report, Apr 24, 7:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
752 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM FLASH FLOOD POTEAU 35.05N 94.62W
04/24/2011 LE FLORE OK EMERGENCY MNGR
SWIFT WATER RESCUE UNDERWAY IN POTEAU.
&&
SFPLocal storm report, Apr 24, 7:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL RAMONA 36.53N 95.92W
04/24/2011 E1.00 INCH WASHINGTON OK PUBLIC
0751 PM HAIL 3 SE BARTLESVILLE 36.72N 95.94W
04/24/2011 E0.75 INCH WASHINGTON OK TRAINED SPOTTER
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 38 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 27 min |
| Apr 24, 7:55 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 24, 9:06 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 4 days |
| Apr 24, 9:18 PM CDT | River Flood Warning | TSA | Crawford | 13 hr |
| Apr 24, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 35 min |
| Apr 25, 12:54 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Apr 25, 1:55 AM CDT | Areal Flood Warning | TSA | Madison, Washington | 6 hr |
| Apr 25, 1:57 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 6 hr |
| Apr 25, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 25 min |
| Apr 25, 8:04 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 25, 10:38 AM CDT | Special Weather Statement | TSA | Crawford | 37 min |
| Apr 25, 10:43 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 27 min |
| Apr 25, 10:49 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 25, 11:02 AM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Apr 25, 11:26 AM CDT | Special Weather Statement | TSA | Sebastian | 34 min |
| Apr 25, 11:50 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Apr 25, 11:53 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 52 min |
| Apr 25, 12:21 PM CDT | River Flood Warning | TSA | Crawford | 33 hr |
| Apr 25, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 40 min |
| Apr 25, 1:05 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 25, 1:20 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 55 min |
| Apr 25, 1:50 PM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Apr 25, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Apr 25, 2:50 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 25 min |
| Apr 25, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 47 min |
| Apr 25, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 24 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison | 38 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 33 min |
| Apr 25, 5:56 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 18 hr |
| Apr 25, 6:57 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.